# SDR 97ZZZX4124

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6220 · Main Rotor Head
- Part: Link Assy
- Part number: 900C2010233105
- Condition: Binding
- Location: M/R
- Part time: 1,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SYSTEM LINK ASSY COLLECTIVE DRIVE.  COLLECTIVE BINDING AT LOW PITCH SETTINGS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
